Mathematical Research Letters

Volume 23 (2016)

Number 1

Counting rational points on smooth cubic surfaces

Pages: 127 – 143



Christopher Frei (Institut für Analysis und Zahlentheorie Technische, Universität Graz, Austria)

Efthymios Sofos (Mathematisch Instituut Leiden, Universiteit Leiden, The Netherlands)


We prove that any smooth cubic surface defined over any number field satisfies the lower bound predicted by Manin’s conjecture possibly after an extension of small degree.

2010 Mathematics Subject Classification

Primary 11D45. Secondary 14G05.

Full Text (PDF format)

Published 25 May 2016